Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamotrigine rash? tecknohed

Posted by 4WD on November 17, 2005, at 22:12:05

In reply to Lamotrigine rash?, posted by tecknohed on November 15, 2005, at 20:34:13

> Hi
> My pdoc and I have talked (briefly) of adding lamotrigine to my regime. I've known of this drug for a while but just recently found out about the possible side effect of a rash. I know lots of people on here have tried it/use it. Could anyone explain a little about this rash? i.e. what causes it, how common is it, is it dose related, once it appears can it fade or must you stop taking the lamotrigine? All comments appreciated!
>
> teck
>

I don't know what causes it but it is not very common. The trouble is that if you DO get it and if it is left untreated, it can be very serious, even fatal. Some people get mild rashes and are able to stay on the med, just lowering the dose. Titrating the dose very, very slowly greatly lowers the chance of getting the rash.

I read that sores or a rash in the mouth or on the face is especially likely to be a sign of the dangerous rash.

Marsha


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[579869]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:4WD thread:579095
URL: http://www.dr-bob.org/babble/20051112/msgs/579869.html